# SDR SWAA2019032531030

- Difficulty date: March 8, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 40,130 hours, 20,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SHIELD AT AFT CARGO BAY CORRODED BETWEEN BS 767 TO BS 792,  RBL 22.  R&R SHIELD IAW SRM AND DWG.
